| Model Number |
CF-H180AI |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, the most likely cause of the foreign material in the scope was unable to be determined.The event can be detected/prevented by following the instructions for use which state: nothing other than sterile water should be used for air/water feeding.No additives should be put into the sterile water.Non-sterile water may cause patient cross-contamination and/or infection.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During device analysis, the service repair technician identified white foreign material in the air/water cylinder and air/water tube.There was no patient involvement.